# SDR 95ZZZX825

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N111LS
- Make and model: Bbavia 8KCAB
- Aircraft serial: 74095
- System (JASC): 7160 · Engine Air Intake System
- Part: Flex Tube
- Part number: 714755
- Condition: Misinstalled
- Location: Air Scoop Box
- Part time: 17 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE MAINTENANCE, NOTED THAT UPON REINSTALLING THE LOWER ENGINE COWL THAT THE FLEX TUBE CAN BECOME FOLDED AND BLOCK AIR FLOW TO THAT AIR SCOOP BOX AND FUEL INJECTOR.  SUBMITTER RECOMMENDS REMOVAL OF AIR FILTER TO INSPECT FOR THIS CONDITION AFTER EACH COWLING INSTALLATION.
